# SDR DALA2019072304463

- Difficulty date: July 22, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 70,877 hours, 26,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5639, L/P 5975162) 1R DOOR WONT ARMED. CLEANED DEBRIS. CYCLE DOOR MULTIPLE TIMES. OPS CHECK NML.
